# SDR SWAA2019051432583

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 65,957 hours, 38,855 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6557457
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CAPTAIN SIDE PROTECTIVE FLAP THAT COVERS MANUAL DEPLOY HANDLE STUCK IN HOUSING.  REPOSITIONED COVER PER MT.
